MAUDE Adverse Event Report: ANGIODYNAMICS, INC. VENACURE EVLT; VENACURE 400 MICRON PERFORATOR AND ACCESSORY VEIN ABLATION KIT

ANGIODYNAMICS, INC. VENACURE EVLT; VENACURE 400 MICRON PERFORATOR AND ACCESSORY VEIN ABLATION KIT
Catalog Number H787EVLTPVAKUS5
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
An end user reported an issue with a pvak -- 400 micron perforator and accessory vein ablation kit.While unpacking the kit, the fiber was found to be fractured.The following procedure was completed with another same device and the patient did not experience any adverse effects, harm, or require medical intervention as a result of this incident.
 
Additional Manufacturer Narrative
The customer's reported complaint description of "while unpacking the kit, the fiber was found to be fractured" was able to be confirmed via picture provide by the customer, however, root cause of the fiber fracture could not be determined via the picture.Without receiving the complaint sample for evaluation, a definitive root cause could not be determined.A review of the device history records was performed for the indicated lots for any deviations related to the reported failure mode of the complaint.The review confirms that the lots met all material, assembly and performance specifications; i.E.No ncr associated with reported failure mode.Labeling review: the directions for use (14601411-01) which is supplied to the end user with the reported catalog number contains the following statement: warning contents supplied sterile using an ethylene oxide (eo) process.Do not use if sterile barrier is damaged.If damage is found, call your sales representative.Inspect prior to use to verify that no damage has occurred during shipping.Intended use the venacure evlt 400 m perforator and accessory vein ablation kit is intended for use in the treatment of superficial vein reflux of the greater saphenous vein associated with varicosities.The venacure evlt 400 m perforator and accessory vein ablation kit is indicated for treatment of incompetence and reflux of superficial veins in the lower extremity, and for treatment of incompetent (i.E.Refluxing) perforator veins (ipvs).Equipment handling requirements venacure evlt 400 m perforator and accessory vein ablation kit: using sterile technique open the pack, place all contents into sterile field and inspect for damage.Do not use if any component is damaged.If damage is present, contact customer service or your local representative.A review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).

Brand Name
VENACURE EVLT
Common Device Name
VENACURE 400 MICRON PERFORATOR AND ACCESSORY VEIN ABLATION KIT
Manufacturer (Section D)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
5086587990
MDR Report Key18799359
Report Number1319211-2024-00029
Device Sequence Number7131087
Product Code GEX
UDI-Device IdentifierH787EVLTPVAKUS5
UDI-PublicH787EVLTPVAKUS5
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K041957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberH787EVLTPVAKUS5
Device Lot Number5806940
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Initial Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown